Advil Sinus Congestion and Pain Reliever with Sinus Relief Ibuprofen Perspective: front
Hover to Zoom
Advil Sinus Congestion and Pain Reliever with Sinus Relief Ibuprofen Perspective: back
Hover to Zoom
Advil Sinus Congestion and Pain Reliever with Sinus Relief Ibuprofen Perspective: left
Hover to Zoom
Advil Sinus Congestion and Pain Reliever with Sinus Relief Ibuprofen Perspective: right
Hover to Zoom
Advil Sinus Congestion and Pain Reliever with Sinus Relief Ibuprofen Perspective: top
Hover to Zoom
Advil Sinus Congestion and Pain Reliever with Sinus Relief Ibuprofen Perspective: bottom
Hover to Zoom

Advil Sinus Congestion and Pain Reliever with Sinus Relief Ibuprofen

20 countUPC: 0030573019921
Purchase OptionsSold and Shipped by
$17.13 discounted from $18.40

Product Details

Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for powerful, non-drowsy relief of your cold symptoms. Each single tablet dose of this Advil congestion medicine contains ibuprofen 200 mg, a pain reliever and fever reducer, and phenylephrine HCl 10 mg, an adult sinus medicine to help relieve nasal congestion.

  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Pain Reliever with Sinus Relief
  • Ibuprofen 200 mg temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl for sinus pressure, nasal swelling and nasal congestion relief
  • Coated Advil tablets are easily portable, so you can have sinus relief ready when you need it
  • Adult fever reducer and sinus congestion medicine for adults and children 12 years and older
  • Take one tablet every four hours as needed for symptoms
  • Flexible Spending Account / Health Savings Account Eligible

Shipping & Return Information